# SDR ASOA201100271

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 21,234 hours, 18,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE JUST AFTER T/O NOSE GEAR REMAINED DOWN & GREEN, MAINS RETRACTED AS NORMAL.  EMER DECLARED, RETURNED TO DEPARTURE.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- DECLARED EMERGENCY)  ADJUSTED NLG (WOFW) SENSORS IAW AMM 32-61-05.  OPS CHECK GOOD. (CLOSED)
